# SDR SWAA2019052332981

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 52,555 hours, 31,073 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 5289
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL REPORTED FROM CABIN BY FLIGHT ATTENDANTS SHORTLY AFTER TURNING ENGINE ANTI-ICE ON.  FOUND RECIRCULATION FAN INOP.  R&R RECIRCULATION FAN PER AMM.
